# SDR USAA2013082300008

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 39,575 hours, 14,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00209202
- Condition: Missing
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV L EMERGENCY LIGHT MODULE MISSING.  INSTALLED EMERGENCY LIGHT MODULE AT LAV L.
